MathSciNet Relay Station
MathSciNet bibliographic data
MR142110 (25 #5503) 22.05 (54.80)
Hunter, R. P.; Rothman, N. J. Characters and cross sections for certain semigroups. Duke Math. J. 29 1962 347–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement